Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JunkyAK

Is Retin-A supposed to make your skin more oily in the beginning?

I started .01% gel and its been really oily, more than when i was on a retinol (philosophy help me). I need almost 3 oil blotting sheets in the morning. Just wondering is this is typical and if it will improve over time.

Share this post


Link to post
Share on other sites

i notice that in the beginning i was pretty oily, but it's definitely lessened over time. not sure if it's from the retin-a or the clindamycin for me, though.

Share this post


Link to post
Share on other sites

It might be because Retin A drys your skin which makes you produce more oil IF you don't use moisturizer!

Try getting a moisturizer with oil control :)

Share this post


Link to post
Share on other sites
I started .01% gel and its been really oily, more than when i was on a retinol (philosophy help me). I need almost 3 oil blotting sheets in the morning. Just wondering is this is typical and if it will improve over time.

well i have been using retin-a (0.04) for about a year now and my skin is a little oily, but i have never gotten dry from it. i guess it all depends on the person and it sounds like your side effect is making you produce more oil. maybe if you put benzoyl peroxide on in the mornings it won't be as oily.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×